MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-211
Medical Device Problem Codes Loss of Osseointegration (2408); Noise, Audible (3273)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Patient reported joint loosening and audible noise following primary triathlon left knee surgery.Patient stated that symptoms started "immediately" following the (b)(6) 2020 surgery and that the knee was "never good".Patient stated she feels the loosening and did not state whether her surgeon confirmed the loosening.Patient stated that the joint noise is heard when she moves her "toes up and down".
 
Event or Problem Description
Patient reported joint loosening and audible noise following primary triathlon left knee surgery.Patient stated that symptoms started "immediately" following the february 2020 surgery and that the knee was"never good".Patient stated she feels the loosening and did not state whether her surgeon confirmed the loosening.Patient stated that the joint noise is heard when she moves her "toes up and down".
 
Additional Manufacturer Narrative
An event regarding femoral loosening involving a triathlon insert was reported.Conclusion: based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event and is therefore considered concomitant.During revision surgery, it is considered good surgical practice to always replace bearing components such as the tibial insert or hip liner including femoral head with new devices, also because service life damage or wear is not always readily visible and these components are usually modular and removal is easy and straightforward.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.Patient would like to know if her implants were involved in a recall.It was confirmed that this device was not recalled.

Brand Name
X3 TRIATHLON CS INSERT #2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16640579
Report Number0002249697-2023-00325
Device Sequence Number12286317
Product Code MBH
UDI-Device Identifier07613327045666
UDI-Public07613327045666
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2024
Device Model Number5531-G-211
Device Catalogue Number5531G211
Device Lot NumberLHX367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale